# SDR CA080117004

- Difficulty date: January 15, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321220
- Condition: Damaged
- Location: Bs 480 S21l
- Part time: 11,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNDERGOING MAINT,  LIGHTNING STRIKE ON RIVET AT BS 480,1.3INCHES BELOW STRINGER 21, LT SIDE. REPAIRED IAW EA 5330-02286.
